Lefschetz properties of monomial algebras with almost linear resolution - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Communications in Algebra Year : 2020

Lefschetz properties of monomial algebras with almost linear resolution

Abstract

We study the WLP and SLP of artinian monomial ideals in S = K[x 1 ,. .. , x n ] via studying their minimal free resolutions. We study the Lefschetz properties of such ideals where the minimal free resolution of S/I is linear for at least n − 2 steps. We give an affirmative answer to a conjecture of Eisenbud, Huneke and Ulrich for artinian monomial ideals with almost linear resolutions.

Dates and versions

hal-03133849 , version 1 (07-02-2021)

Identifiers

Cite

Nasrin Altafi, Navid Nemati. Lefschetz properties of monomial algebras with almost linear resolution. Communications in Algebra, 2020, 48 (4), pp.1499-1509. ⟨10.1080/00927872.2019.1691568⟩. ⟨hal-03133849⟩
35 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More